Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have ovarian cyst, prolonged bleeding. Prescribed Yasmin. Used fat burner. What is the risk if I continue?

Hello i ve recently discovered having single 2cm cyst on my ovaries that showed in non stop mensus throughout thre month prescribed yasmine for me and asked me not to worry ...but i used to take fat burner (having triidothyronine) -syndrox ...i want to know whats the risk if i continue taking them both coach asked me to stop but iam pmsing and not in mood nor have energy to move with out a fat burner and began to gain weight back in lack of excercise and increased appetite plz
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

1. Ovarian cysts are normal structures present in a healthy ovary. These cysts are formed due to monthly cyst formation and rupture in an ovarian cysle. A cyst measuring 2 cm is usually asymptomatic. It may cause symptoms of pain and menorrhagia in case of hemorrhage into the ovarian cyst.

2. Yasmine tablet is used as an oral contraceptive. Infact oral contraceptives regularize the menstrual cycles.

3. Fat burners do not have any link with menstrual cycle abnormalities.

Presence of continous bleeding may be associated with endometrial abnormality.
An ultrasound abdomen and an endometrial biopsy/ curretting is required to know the status of the endometrium.

Consult your gynaecologist to further discuss the problem, to get few investigations and plan management thereafter.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor